# SDR SWAA2018071623520

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 66,572 hours, 39,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 270018
- Part serial: D0338
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP LOWER SKIN CRACKED AT STA 96.5.  R&R FLAP PER MM.
